# SDR CALA2017081802713

- Difficulty date: August 6, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N412UA
- Make and model: Airbus A320-232
- Aircraft serial: 465
- Aircraft time: 77,657 hours, 28,980 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D53480082200201
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR JUST ABOVE AFT GIRT BAR FITTING ATTACH,  LOWER DOOR FRAME HAD SURFACE CORROSION.  FABRICATED AND INSTALLED A REPAIR FITTING IAW SRM 53-41-12-300-001, FIG 20101.
